# SDR 96ZZZX814

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Rotating Seal
- Part number: 31038391
- Condition: Flange Cracked
- Location: 1st Stage Turb
- Part time: 9,710 hours
- Component: 31033152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND PART CRACKED AT FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT = 20,000 CYCLES.  THIS IS THE 23RD MALFUNCTION/DEFECT REPORT SUBMITTED BY THIS REPAIR STATION ON THIS TOPIC.
